A pseudodifferential equation with damping for one-way wave propagation in inhomogeneous acoustic media

C.C. Stolk

Research output: Contribution to journalArticleAcademicpeer-review

Original languageUndefined
Pages (from-to)111-121
JournalWave motion
Volume42
Publication statusPublished - 2004

Keywords

  • METIS-223254

Cite this

@article{1ba5e7a338e04b699749fecbca6961c3,
title = "A pseudodifferential equation with damping for one-way wave propagation in inhomogeneous acoustic media",
keywords = "METIS-223254",
author = "C.C. Stolk",
year = "2004",
language = "Undefined",
volume = "42",
pages = "111--121",
journal = "Wave motion",
issn = "0165-2125",
publisher = "Elsevier",

}

A pseudodifferential equation with damping for one-way wave propagation in inhomogeneous acoustic media. / Stolk, C.C.

In: Wave motion, Vol. 42, 2004, p. 111-121.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - A pseudodifferential equation with damping for one-way wave propagation in inhomogeneous acoustic media

AU - Stolk, C.C.

PY - 2004

Y1 - 2004

KW - METIS-223254

M3 - Article

VL - 42

SP - 111

EP - 121

JO - Wave motion

JF - Wave motion

SN - 0165-2125

ER -